The Annals of Mathematical Statistics

The Conditional Distribution of Sets of Tests on a System Simulated From Tests on its Components

W. S. Connor

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 34, Number 4 (1963), 1585-1587.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703891

Digital Object Identifier
doi:10.1214/aoms/1177703891

Mathematical Reviews number (MathSciNet)
MR168092

Zentralblatt MATH identifier
0116.37901

JSTOR
links.jstor.org

Citation

Connor, W. S. The Conditional Distribution of Sets of Tests on a System Simulated From Tests on its Components. Ann. Math. Statist. 34 (1963), no. 4, 1585--1587. doi:10.1214/aoms/1177703891. https://projecteuclid.org/euclid.aoms/1177703891


Export citation